Table of Contents
International Journal of Analysis
Volume 2014, Article ID 480918, 4 pages
http://dx.doi.org/10.1155/2014/480918
Research Article

Second Order Ideal-Ward Continuity

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 30 December 2013; Accepted 22 January 2014; Published 5 March 2014

Academic Editor: Remi Léandre

Copyright © 2014 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Šalát, B. C. Tripathy, and M. Ziman, “On some properties of I-convergence,” Tatra Mountains Mathematical Publications, vol. 28, pp. 279–286, 2004. View at Google Scholar · View at MathSciNet
  3. B. C. Tripathy and B. Hazarika, “I-monotonic and I-convergent sequences,” Kyungpook Mathematical Journal, vol. 51, no. 2, pp. 233–239, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Caserta, G. di Maio, and L. D. R. Kočinac, “Statistical convergence in function spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 420419, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Caserta and L. D. R. Kočinac, “On statistical exhaustiveness,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1447–1451, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000-2001. View at Google Scholar · View at MathSciNet
  8. B. Hazarika, “On generalized difference ideal convergence in random 2-normed spaces,” Filomat, vol. 26, no. 6, pp. 1273–1282, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Hazarika, “Ideal convergence in locally solid Riesz spaces,” Filomat. In press.
  10. P. Kostyrko, M. Mačaj, T. Šalát, and M. Sleziak, “I-convergence and extremal I-limit points,” Mathematica Slovaca, vol. 55, no. 4, pp. 443–464, 2005. View at Google Scholar · View at MathSciNet
  11. V. Kumar, “On I and I*-convergence of double sequences,” Mathematical Communications, vol. 12, no. 2, pp. 171–181, 2007. View at Google Scholar · View at MathSciNet
  12. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Burton and J. Coleman, “Quasi-Cauchy sequences,” American Mathematical Monthly, vol. 117, no. 4, pp. 328–333, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Çakallı and B. Hazarika, “Ideal-quasi-Cauchy sequences,” Journal of Inequalities and Applications, vol. 2012, article 234, 11 pages, 2012. View at Publisher · View at Google Scholar
  16. H. Çakallı, “Forward continuity,” Journal of Computational Analysis and Applications, vol. 13, no. 2, pp. 225–230, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Çakallı, “Forward compactness,” in Proceedings of the Conference on Summability and Applications, Shawnee State University, November 2009, http://webpages.math.luc.edu/~mgb/ShawneeConference/Articles/HuseyinCakalliOhio.pdf.